Sudafed Congestion Headache Relief Day & Night Capsules 16 per pack

£5.60

35p each
This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.

Product information

If you have a head cold, you might have trouble falling asleep at night. This is because lying down can add to the pressure forming in your head, making you feel too uncomfortable to sleep. SUDAFED Congestion & Headache Day & Night Capsules have been specially designed to help you fight your head cold day and night.


Packaging may vary. 
Helps clear your head cold, Two different capsules - one for day and one for night
Country of Origin
United Kingdom

Ingredients
Active Ingredients: DAY CAPSULE: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg

NIGHT CAPSULE: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Other Ingredients: DAY CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate,
Talc, Gelatin, Titanium dioxide E171,
Quinoline yellow E104, Patent blue V E131, Erythrosine E127

NIGHT CAPSULE - Maize starch, Croscarmellose sodium, Sodium laurilsulfate, Magnesium stearate, Talc, Gelatin, Titanium dioxide E171,
Erythrosine E127, Indigo carmine E132

Categories

Ratings and reviews

4.2
4
1
0
0
1
6
Customers rated this product
84%
Customers would recommend this product

Customer reviews (6)

Sort by:
09 February 2024 by 
Absolutely useless

Studies have shown that phenylephrine is completely ineffective for cold and flu symptoms, leading the FDA to unanimously conclude that it is no better than placebo. I bet you already have some paracetamol and caffeine at home, so use those and don't waste your money on this. By contrast, the pseudoephedrine in Sudafed Decongestant is highly effective. If you need a decongestant then buy that at the chemist instead.

Was this helpful?
02 October 2022 by 
Great product but buy elsewhere

This product is excellent however you can buy it elsewhere at a fraction of the cost - £2.69 at Asda at normal price.

Was this helpful?
14 August 2022 by 
Life saver

Really struggle with sinus pain congestion and headaches use this with the nasal spray and it is fab headache and congestion gone great product

Was this helpful?
09 May 2022 by 
Won\x27t be without

Thankfully I don't need to use these too often, as prefer more natural options, but when I do, they are the biggest help, much better than all the others in the range. Recommend, and love that there are some for day and some for night.

Was this helpful?
11 November 2021 by 
wow!

Didnt expect that good. I was very full of cold. Shopping arrived at 9pm so took 2 night time capsules. Amazed I woke up in the morning with an unblocked nose. Proceeded to take the two daytime capsules on waking and am feeling a lot better. Brilliant.

Was this helpful?
17 May 2021 by 
works well

Works well for me compared to other cold/flu medicines out there. Im only giving it a 4 * rating as I wished they would either put more night capsules in their packets or just do a packet on its own for night time

Was this helpful? (4) (0)

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.